# SDR AALA20160620014

- Difficulty date: June 20, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 79,242 hours, 42,327 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Detached
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  LT HYDRAULIC QTY WENT TO 0 IN FLIGHT.  ACCOMPLISHED QRH.  PRESSURE WAS NORMAL WITH PUMP IN LOW, QUANTITY CAME UP FROM 0 WHEN PUMP TURNED OFF.  MAINTENANCE FOUND WIRE PULLED OUT OF PLUG P1-47 AT TRANSMITTER.   REPAIRED THE WIRE AT PLUG P1-47 IAW WDM 29-31-00.  OPS CHECKED GOOD.
